Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the computation of Bernstein–Sato ideals
Author(s) Francisco Jesus Castro-Jimenez, Jose Maria Ucha-Enriquez
TypeArticle in Journal
AbstractIn this paper we compare the approach of Briançon and Maisonobe for computing Bernstein–Sato ideals—based on computations in a Poincaré–Birkhoff–Witt algebra—with the readily available method of Oaku and Takayama. We show that it can deal with interesting examples that have proved intractable so far.
KeywordsBernstein–Sato
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717103001457
LanguageEnglish
JournalJournal of Symbolic Computation
Volume37
Number5
Pages629 - 639
Year2004
Edition0
Translation No
Refereed No
Webmaster